# SDR DHL2001365539

- Difficulty date: November 30, 2001
- Submitted: December 16, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 36L-46L AT FRAME 72.  REMOVED CORROSION PER SRM 51-40-11 (NEGLIGIBLE MTL REMOVED).  CUT OUT 2 FT SECTION AND REPLACED PER SRM 53-10-10.
